| Model Number |
CF-H190L |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope, which is an olympus asset with no reported complaint.During the initial evaluation of the returned device, image interference was observed.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation finding was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the charged coupled device was damaged.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.